# SDR ZZDA2010639

- Difficulty date: December 11, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- System (JASC): 3411 · Pitot/Static System
- Part: Plate
- Condition: Dented
- Location: Static Port
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ALTERNATE STATIC PORT CRITICAL AREA HAS A DENT STA 236.5 BELOW PORT 2 INCHES FWD TO 4 INCHES AFT.  REMOVED AND REPLACED STATIC PORT PLATE, THIS CONDITION CAUSED DENT AT LT ALTERNATE STATIC PORT (PLATE FOUND CORRODED).
